# SDR FDEA201108123242

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 40,052 hours, 27,074 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Tee Fitting
- Part number: A5711230120000
- Part serial: 248
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION EXCEEDS 25 PERCENT FSH,  WAS FOUND AT NR 63 FASTENER HOLE OF LT CENTER WING REF PART 6, NTM 51-10-01 PROCEDURE A, RECORD SHEET FIG 610 AND NTM PART 6 57-10-12.  REPAIR EVALUATED IAW GMM 6-2-100 AND CLASSIFIED AS MAJOR.
